# SDR 96ZZZX1010

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub Assy
- Part number: 214011801109
- Condition: Rough
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION VERY ROUGH WHEN ROTATED.
